# SDR WRLA2007086

- Difficulty date: August 16, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Door Frame
- Part number: ARB2886
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE ANTI-ICING TELESCOPING DUCT DOOR CUT OUT CORNER FOUND CRACK AT STA XOS464 AND XOS470.   09-26-07   PERFORM NDT/ET FOR REWORK AREA REF JC0032000. REPAIR DAMAGE PER MD-11 SRM 57-10-00 VOL.1 REV.40 AND EI NR 2006P20A-124 REV.00. REF JC 0031848.
